# SDR CKSA96230

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 310.25-329
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND RIGHT WING LEADING EDGE XFS 310.250 TO 329.000 APPROXIMATELY HAS BULGING SKIN AT SPAR.  REMOVED CORROSION BY CUTTING SKIN FROM XFS291.5 TO XFS400 AND FABRICATED FILLER AND DOUBLER PER SRM 57-2-1.  CORROSION CARD NR 116R-0551, NON-ROUTINE TASK CARD NR 87389.
